# SDR DXTA2009100803808

- Difficulty date: October 7, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 5,121 hours, 4,099 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 2693
- Condition: Arced
- Location: A/C Pack
- Part time: 4,100 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER UNLOADING PASSENGER BAGGAGE IN THE AFT BAGGAGE COMPARTMENT, I NOTICED A BURNING ODOR. OPENED THE HELL HOLE. IT WAS EITHER AN ELECTRICAL OR RUBBER ODOR. WE USED THE AIR CONDITIONING CONTINUOUSLY IN THE DESCENT FROM 18,000 FT AND NEVER SMELLED ANYTHING.  R & R MOTOR IAW CMM 8.8. OPS AND LEAK CHECKS GOOD.
